How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dr abid Your Own Question
dr abid
dr abid, Board Certified Physician
Category: Neurology
Satisfied Customers: 5984
Experience:  I have ten years of experience to handle patients in different fields including Neurology.
16766337
Type Your Neurology Question Here...
dr abid is online now
A new question is answered every 9 seconds

Brain fog is it caused by drug allergy?

Customer Question

brain fog is it caused by drug allergy?
Submitted: 1 year ago.
Category: Neurology
Expert:  dr abid replied 1 year ago.
Hi there ...Yes temporarily brain fog could be the manifestation of drug allergy , seasonal allergy and food allergy .Once offending drug removed gradually brain fog should settled .Regards ***** ***** luck .Please leave positive feedback for me .Thanks .